# SDR DJFA2011008

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N812LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258437
- Aircraft time: 10,149 hours, 6,470 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BAGGAGE FIRE INDICATION DURING FLIGHT.  CREW VEIRIFED ABSENCE OF SMOKE AND FIRE.  ACFT LANDED SAFELY.  MX DISCOVER THE FWD FIRE SENSOR LOOSE AND DIRTY.  FWD, AFT, AND LAV SENSORS WERE CLEANED.
